Post-traumatic stress disorder and Palpitations - from FDA reports
Palpitations is found among people with Post-traumatic stress disorder, especially for people who are female, 50-59 old, take medication Seroquel and have Stress and anxiety. We study 76 people who have Palpitations and Post-traumatic stress disorder from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Post-Traumatic Stress Disorder
Post-traumatic stress disorder can be treated by Zoloft, Prazosin hydrochloride, Xanax, Clonazepam, Klonopin (latest reports from 8,432 Post-traumatic stress disorder patients)
Palpitations (feelings or sensations that your heart is pounding or racing) has been reported by people with high blood pressure, depression, osteoporosis, multiple sclerosis, high blood cholesterol (latest reports from 75,367 Palpitations patients).
On Feb, 01, 2017
76 people who have Post-Traumatic Stress Disorder and Palpitations are studied.
Number of reports submitted per year:
Gender of people who have Post-Traumatic Stress Disorder and experience Palpitations *:
- female: 63.01 %
- male: 36.99 %
Age of people who have Post-Traumatic Stress Disorder and experience Palpitations *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 5.08 %
- 20-29: 10.17 %
- 30-39: 22.03 %
- 40-49: 16.95 %
- 50-59: 28.81 %
- 60+: 16.95 %
Top co-existing conditions for these people *:
- Stress And Anxiety (17 people, 22.37%)
- Panic Disorder (10 people, 13.16%)
- Pain (8 people, 10.53%)
- Sleep Disorder (6 people, 7.89%)
- Depression (6 people, 7.89%)
Most common drugs for these people *:
- Xanax (12 people, 15.79%)
- Seroquel (12 people, 15.79%)
- Paxil (10 people, 13.16%)
- Lyrica (10 people, 13.16%)
- Alprazolam (7 people, 9.21%)
Top symptoms for these people *:
- Nausea (22 people, 28.95%)
- Dizziness (21 people, 27.63%)
- Stress And Anxiety (18 people, 23.68%)
- Drug Withdrawal Syndrome (18 people, 23.68%)
- Breathing Difficulty (18 people, 23.68%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Palpitations and Post-traumatic stress disorder?
Browse all symptoms of Post-traumatic stress disordera b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause PalpitationsPalpitations
Other conditions that could case PalpitationsPalpitations
Can you answer these questions?
10 years ago I had two stents put in. Was initially put on statin and Plavix. Did not handle statin well so quit it and got more serious with diet. Hung in there with Plavix for 6 months but didn't it. Was told I could go off of it. No problems and lipids were reducing each year to near ...
COPD recent diagnosis, Sleep Apnea - diagnosed about 8 yrs ago- use CPAP nightly, nasal allergies, recent back injury, 2 rotator cuff surgeries in the last 10 yrs, about 30 lbs. overweight, history of heart palpitations and arrithmias
You may be interested in these reviews
I am wondering if my heart is pounding, due to my PAH advancing. There are times I think my heart is pounding because of orenitram. I am having an MRI and right heart cath, soon. I was curious, if anyone else has developed this symptom while taking this drug.
Hi Ive been having palputations since 2003. I noticed it everytime I eat. Doctor prescribed me concore 1.25mg everyday but last July, after eating and walking at the mall, I got svt which went up to 240bpm. Went to ER and they gave me 3 shots of adenosine. My question is, can you still have svt ...
I have been on 80mg Adpirin for years and about a year ago I started daily dose of Viagra at 5mg. After several months I began experiencing erratic heartbeat about twice a month It grew in duration and frequency each time I just stopped a week ago both meds. It has only happened twice since ...